MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORFLO STANDARD PEG KIT - PULL METHOD; DH CPK PEG INITIAL PLACEMENT PRODUCTS

AVANOS MEDICAL INC. CORFLO STANDARD PEG KIT - PULL METHOD; DH CPK PEG INITIAL PLACEMENT PRODUCTS
Model Number 30-6012
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has been returned and is being processed for evaluation.The device history record for lot 0203214820 was reviewed and the product was produced according to product specifications.All information reasonably known as of (b)(6) 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that "there was gas (from the stomach) coming out right after we placed it [corflo max peg (12 fr)] and opened it but when they were ready to infuse fluid, they were unable to do so.It so happens, we had to change that tube on pod [post-operative day] # 2, when it was not very safe to do, but we very carefully did.The tube had a 'diaphragm' causing an obstruction at the tip before the disc with the sponge.Additional information received 16-jan-2020 indicated that there were no adverse effects following the redo procedure.Product lot code was provided.Additional information received 17-jan-2020 included limited patient information.
 
Additional Manufacturer Narrative
Block h9: a field action was initiated on 16-mar-2020.The actual complaint product was not returned for evaluation; however, a device from the same lot was returned from the user.This device was evaluated and the reported incident was confirmed.Potential root causes were identified and are being addressed.All information reasonably known as of 13 apr 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
CORFLO STANDARD PEG KIT - PULL METHOD
Common Device Name
DH CPK PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9663271
Report Number3006646024-2020-00002
Device Sequence Number3414629
Product Code KNT
UDI-Device Identifier00350770458854
UDI-Public00350770458854
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K882867
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 04/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2020
Device Model Number30-6012
Device Catalogue Number104588501
Device Lot Number0203214820
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date02/04/2020
Supplement Report FDA Received Date04/14/2020
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
TBD
Patient Sequence Number1
Patient Age20 MO